# SDR AU970458

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-44-180
- Engine: Lyc O360E1A6
- System (JASC): 5751 · Ailerons
- Part: Rib
- Condition: Cracked
- Location: Aileron Structur
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AILERON NOSE RIBS (5OFF6) CRACKED AT HINGE BRACKET LOCATION
